Pascal's Arithmetical Triangle
John Bibby
Journal of the Royal Statistical Society Series A, 1989, vol. 152, issue 2, 259-260
Abstract:
9. Pascal's Arithmetical Triangle. By A. W. F. Edwards. ISBN 0 85264 283 0 (Griffin), 0 19 520546 4 (Oxford University Press). Oxford University Press, New York, 1987. 174 pp. £18.00.
Date: 1989
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.2307/2982928
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssa:v:152:y:1989:i:2:p:259-260
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-985X
Access Statistics for this article
Journal of the Royal Statistical Society Series A is currently edited by A. Chevalier and L. Sharples
More articles in Journal of the Royal Statistical Society Series A from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().